# SDR ABXA9700172

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59124371
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORRSION ON LEFT MAIN LANDING GEAR DOUBLER.  REPAIRED IAW DC-9 SRM 51-10-3, FIGURE 6.
